Integral equations for problems of diffraction by magnetodielectric bodies
Differencialʹnye uravneniâ, Tome 35 (1999) no. 9, pp. 1271-1277
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_9_a13,
author = {A. B. Samokhin and Yu. Yu. Kapustin},
title = {Integral equations for problems of diffraction by magnetodielectric bodies},
journal = {Differencialʹnye uravneni\^a},
pages = {1271--1277},
year = {1999},
volume = {35},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_9_a13/}
}
A. B. Samokhin; Yu. Yu. Kapustin. Integral equations for problems of diffraction by magnetodielectric bodies. Differencialʹnye uravneniâ, Tome 35 (1999) no. 9, pp. 1271-1277. http://geodesic.mathdoc.fr/item/DE_1999_35_9_a13/